Issue | Title | |
Volume 14, Number 5, December 2009 (Special Issue) | GER TYPE STABILITY OF THE FIRST ORDER LINEAR DIFFERENTIAL EQUATION FOR HOLOMORPHIC FUNCTIONS | Abstract PDF |
Takeshi Miura | ||
Volume 5, Number 2, December 2000 | GLOBAL CONTROLLABILITY TO A TARGET SET OF ADISCRETE-TIME SYSTEM IN BANACH SPACES | Abstract PDF |
V.N. Phat, T.T. Kiet | ||
Volume 11, Number 4, December 2006 | GLOBAL EXISTENCE AND FINITE TIME QUENCHING FOR COUPLED SEMILINEAR PARABOLIC SYSTEMS | Abstract PDF |
Renbin Sun, Junhao Hu | ||
Volume 10, Number 2, June 2005 | GLOBAL EXISTENCE FOR MILD SOLUTIONS TO SEMILINEAR EVOLUTION EQUATIONS UNDER GENERALIZED DISSIPATIVITY CONDITIONS | Abstract PDF |
Paul Georgescu | ||
Volume 14, Number 2, June 2009 | GLOBAL EXPONENTIAL STABILIZATION OF NONLINEAR NON-AUTONOMOUS DIFFERENTIAL EQUATIONS VIA RICCATI EQUATIONS | Abstract PDF |
Vo T. Tai, Vu N. Phat | ||
Volume 28, Number 1, March 2023 | GRAPH CONVERGENCE AND GENERALIZED CAYLEY OPERATOR WITH AN APPLICATION TO A SYSTEM OF CAYLEY INCLUSIONS IN SEMI-INNER PRODUCT SPACES | Abstract PDF |
Mudasir A. Malik, Mohd Iqbal Bhat, Ho Geun Hyun | ||
Volume 20, Number 3, September 2015 | GROWTH OF A POLYNOMIAL NOT VANISHING INSIDE A DISK | Abstract PDF |
N. A. Rather, Suhail Gulzar, K. A. Thakur | ||
Volume 11, Number 1, March 2006 | GROWTH OF MAXIMUM MODULUS OF POLYNOMIALS NOT VANISHING IN A DISK | Abstract PDF |
Abdul Aziz, B.A. Zargar | ||
Volume 9, Number 4, December 2004 | GRUSS TYPE DISCRETE INEQUALITIES IN NORMED LINEAR SPACES, REVISITED | Abstract PDF |
S.S. Dragomir | ||
Volume 12, Number 3, December 2007 | GRUSS TYPE INEQUALITIES FOR THE STIELTJES INTEGRAL | Abstract PDF |
George A. Anastassiou | ||
Volume 19, Number 1, March 2014 | GYROMETRIC PRESERVING MAPS ON EINSTEIN GYROGROUPS, MOBIUS GYROGROUPS AND PROPER VELOCITY GYROGROUPS | Abstract PDF |
Toshikazu Abe | ||
Volume 10, Number 5, December 2005 (Special Issue) | GYROVECTOR SPACES AND THEIR DIFFERENTIAL GEOMETRY | Abstract PDF |
Abraham A. Ungar | ||
Volume 23, Number 1, March 2018 | HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE KAEHLER MANIFOLD WITH A NON-METRIC φ-SYMMETRIC CONNECTION | Abstract PDF |
Dae Ho Jin | ||
Volume 30, Number 1, March 2025 | HALF-DISCRETE HILBERT'S INEQUALITY FOR THREE VARIABLES WITH HYPERBOLIC SINE FUNCTION | Abstract PDF |
Mutaz Ahmad Manasreh, Nizar Kh. Al-Oushoush | ||
Volume 7, Number 3, September 2002 | HALF-LINEAR DYNAMIC EQUATIONS ON TIME SCALES: IVP AND OSCILLATORY PROPERTIES | Abstract PDF |
Pavel Pehak | ||
Volume 29, Number 4, December 2024 | HALPERN REGULARIZATION FOR SOLVING QUASI-EQUILIBRIUM PROBLEMS AND ZERO POINT PROBLEM IN HADAMARD SPACES | Abstract PDF |
R. Lotkar, G. Z. Eskandani, J. K. Kim | ||
Volume 27, Number 1, March 2022 | HALPERN TSENG’S EXTRAGRADIENT METHODS FOR SOLVING VARIATIONAL INEQUALITIES INVOLVING SEMISTRICTLY QUASIMONOTONE OPERATOR | Abstract PDF |
Nopparat Wairojjana, Nuttapol Pakkaranang | ||
Volume 29, Number 3, September 2024 | HALPERN'S ITERATION FOR APPROXIMATING FIXED POINTS OF A NEW CLASS OF ENRICHED NONSPREDING-TYPE MAPPINGS IN HILBERT SPACES WITH APPLICATIONS TO MINIMAX INEQUALITY PROBLEM | Abstract PDF |
Imo Kalu Agwu, Godwin Amechi Okeke, Hallowed Oluwadara Olaoluwa, Jong Kyu Kim | ||
Volume 23, Number 1, March 2018 | HARMONIC INVEX SETS AND GENERALIZED HARMONIC VARIATIONAL INEQUALITY PROBLEMS | Abstract PDF |
S. N. Mishra, P. K. Das, G. C. Nayak | ||
Volume 24, Number 2, June 2019 | HARMONIC MULTIVALENT FUNCTIONS ASSOCIATED WITH AN EXTENDED GENERALIZED LINEAR OPERATOR OF NOOR-TYPE | Abstract PDF |
Hiba F. Al-Janaby, F. Ghanim, Muhammad Zaini Ahmad | ||
Volume 22, Number 3, September 2017 | (H(·,·), η)-MONOTONE OPERATOR WITH AN APPLICATION TO A SYSTEM OF SET-VALUED VARIATIONAL-LIKE INCLUSIONS IN BANACH SPACES | Abstract PDF |
Mohd Iqbal Bhat, Bisma Zahoor | ||
Volume 18, Number 2, June 2013 | HERMITE-HADAMARD TYPE INEQUALITIES FOR FUNCTIONS WHOSE DERIVATIVES ARE OF CONVEXITIES | Abstract PDF |
Bo-Yan Xi, Feng Qi | ||
Volume 27, Number 2, June 2022 | HIGHER DERIVATIVE VERSIONS ON THEOREMS OF S. BERNSTEIN | Abstract PDF |
Thangjam Birkramjit Singh, Khangembam Babina Devi, N. Reingachan, Robinson Soraisam, Barchand Chanam | ||
Volume 8, Number 1, March 2003 | HIGHER-ORDER OPTIMALITY CONDITIONS FOR ISOLATED LOCAL MINIMA | Abstract PDF |
Pham Trung Kien, Do Van Luu | ||
Volume 15, Number 3, September 2010 | HIGHER-ORDER OPTIMALITY CONDITIONS IN NONSMOOTH CONE-CONSTRAINED MULTIOBJECTIVE PROGRAMMING | Abstract PDF |
Do Van Luu | ||
576 - 600 of 1345 Items | << < 19 20 21 22 23 24 25 26 27 28 > >> |
ISSN: 1229-1595 (Print), 2466-0973 (Online)
(51767) 7 Kyungnamdaehak-ro, Masanhappo-gu, Changwon-si, Gyeongsangnam-do, Republic of Korea